Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Quasi Conformally flat Sasakian Hypersurface of the Generalized Recurrent K¨ahlerian Manifold


Y. B. Maralabhavi and Hari Baskar R


In the present paper we consider a Quasi-Conformally flat Sasakian hypersurface of the generalized recurrent K¨ahlerian manifold and study the conditions under which it is η-Einstein. We also study the conditions for the scalar curvature to be constant, when its ricci tensor is cyclic parallel and η-parallel.

Keywords and Phrases : K¨ahlerian manifold, Sasakian Hypersurface, Quasi-Conformally flat, cyclic Ricci tensor, η-parallel Ricci tensor
AMS Subject Classification : : 53D10, 53A40, 14Q10.

Received date : 4 May, 2011

Accepted date: January 10, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.1-9

Download PDF